Xuezhang (John) Hou, Ph.D.


Dr. John Hou

Contact Info

7800 York Road, Room 346


Ph.D., Mathematics
Oakland University
B.S. & M.S., Mathematics
Northeast Normal University, China

Areas of Expertise

Applied Mathematics
Control Theory
Differential Equations
Functional Analysis

Recent Publications

  • An optimal control for a hybrid hyperbolic dynamic system, Journal of Mathematical and Computational Science 9 (2019), 354–364.
  • A sliding model control for an Euler-Bernoulli beam with boundary shear force feedback, Journal of Semigroup Theory and Applications 1 (2015), 1–12.
  • Spectral analysis and variable structural control of an elastic beam, Journal of Applied Mathematics and Physics, 1 (2013), 98–104.
  • Existence principle of solutions to non-resonant singular boundary value problems (with H. Gao, S. Weng and D. Jiang), Journal of Mathematical Science, 177 (2011), 466–473.
  • An optimal distributed control for age-dependent population diffusion system (with R. Chen and J. Fu), General Mathematics Notes 6 (2011), 73–85.
  • The well-posedness of singular second-order dynamic system with Dirichlet boundary value problems, (with G. Han and X. Li), International Journal of Pure and Applied Mathematics 66 (2011), 221–228.